# SDR CALA2020112301296

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 68,876 hours, 24,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AROUND FASTENER ALONG STR 24L AT STA 368 ATTACHING PICTURE.  UPON INTERNAL VISUAL INSPECTION, FOUND CORROSION ON STRINGER 25L AND INTERNAL SURFACE OF SURROUNDING FUSELAGE SKIN BETWEEN STATIONS 360-380.   LOCKING LOGPAGE FOR FERRY UNLOCKED.  REMOVED DAMAGED STRINGER P/N 143A3241, REF SRM 53-30-03 ID 1 PAGE TO APPLY CHEMICAL CONVERSION TO SKIN AND PRIME SKIN ON FUSELAGE STR 25L NOT STR 24L 3 ITEM 4 CLEANED SKIN, PER SRM 51-10-02.  NO CORRSION ON SKIN OK L CONVERSION TO SKIN AND PRIME SKIN ON FUSELAGE STR 25L, REF SRM 53-30-03 AND SRM 51-10-02.  INSPECTED FUSELAGE SKIN, NO CORROSION FOUND, OK TO APPLY CHEMICAL.  TREATED AND PRIMED AFFECTED AREA OF SKIN AND STRINGER AT S-25L, IN REFERENCE TO SRM 51-20-01.  INSPECTED TREAT AND PRIME OF EFFECTED AREA, REF SRM 51-20-01.  PERFORM STEP 6 OF AVO NR IAH111520-0220-1 OPEN HOLE HFEC ROTARY HOLE PROBE INSPECTION OF EXISTING FASTENERS ON STR 25L ENDS AT STR 25L.  PERFORM STEP 7 OF AVO NR IAH111520-0220-1 HFEC INSPECTION OF CUT.  PERFORM STEP 8 OF AVO NR IAH111520-0220-1 DETAIL VISUAL INSPECTION OF SURROUNDING AREAS AROUND STR 25L FOUND.  UAL INSPECTION OF SURROUNDING AREAS AROUND STR 25L, NO DEFECTS.  PERFORMED STEP 8 OF AVO NR IAH111520-0220-1 ACCOMPLISHED DETAIL VISUAL PROBE INSPECTION OF OPEN EXISTING FASTENER HOLES ON STR 25L.  PERFORM STEP 6 OF AVO NR IAH111520-0220-1 OPEN HOLE HFEC ROTARY PROBE OF OPEN EXISTING FASTENER HOLES ON STR 25L.  NO CRACKS FOUND, IAW REF 737 NDT PART 6 51-00-00 PROCEDURE 16 PERFORMED STEP 6 OF AVO NR IAH111520-0220-1 OPEN HOLE HFEC ROTARY ENDS AT STR 25L PERFORM STEP 7
